Sequence Lorentz spaces and their geometric structure

2019
journal article
article
3
dc.abstract.enThis article is dedicated to geometric structure of the Lorentz and Marcinkiewicz spaces in case of the pure atomic measure. We study complete criteria for order continuity, the Fatou property, strict monotonicity, and strict convexity in the sequence Lorentz spaces γp,w. Next, we present a full characterization of extreme points of the unit ball in the sequence Lorentz space γ1,w. We also establish a complete description up to isometry of the dual and predual spaces of the sequence Lorentz spaces γ1,w written in terms of the Marcinkiewicz spaces. Finally, we show a fundamental application of geometric structure of γ1,w to one-complemented subspaces of γ1,w.pl
dc.affiliationWydział Matematyki i Informatyki : Instytut Matematykipl
dc.contributor.authorCiesielski, Maciejpl
dc.contributor.authorLewicki, Grzegorz - 129946 pl
dc.date.accessioned2019-08-28T09:50:47Z
dc.date.available2019-08-28T09:50:47Z
dc.date.issued2019pl
dc.date.openaccess0
dc.description.accesstimew momencie opublikowania
dc.description.number3pl
dc.description.physical1929-1952pl
dc.description.versionostateczna wersja wydawcy
dc.description.volume29pl
dc.identifier.doi10.1007/s12220-018-0069-4pl
dc.identifier.eissn1559-002Xpl
dc.identifier.issn1050-6926pl
dc.identifier.project04/43/DSPB/0094pl
dc.identifier.projectROD UJ / OPpl
dc.identifier.urihttps://ruj.uj.edu.pl/xmlui/handle/item/81402
dc.languageengpl
dc.language.containerengpl
dc.rightsUdzielam licencji. Uznanie autorstwa 4.0 Międzynarodowa*
dc.rights.licenceCC-BY
dc.rights.urihttp://creativecommons.org/licenses/by/4.0/legalcode.pl*
dc.share.typeinne
dc.subject.enLorentz and Marcinkiewicz spacespl
dc.subject.enstrict monotonicitypl
dc.subject.enstrict convexitypl
dc.subject.enorder continuitypl
dc.subject.enextreme pointpl
dc.subject.enexistence setpl
dc.subject.enone-complemented subspacepl
dc.subtypeArticlepl
dc.titleSequence Lorentz spaces and their geometric structurepl
dc.title.journalThe Journal of Geometric Analysispl
dc.typeJournalArticlepl
dspace.entity.typePublication
dc.abstract.enpl
This article is dedicated to geometric structure of the Lorentz and Marcinkiewicz spaces in case of the pure atomic measure. We study complete criteria for order continuity, the Fatou property, strict monotonicity, and strict convexity in the sequence Lorentz spaces γp,w. Next, we present a full characterization of extreme points of the unit ball in the sequence Lorentz space γ1,w. We also establish a complete description up to isometry of the dual and predual spaces of the sequence Lorentz spaces γ1,w written in terms of the Marcinkiewicz spaces. Finally, we show a fundamental application of geometric structure of γ1,w to one-complemented subspaces of γ1,w.
dc.affiliationpl
Wydział Matematyki i Informatyki : Instytut Matematyki
dc.contributor.authorpl
Ciesielski, Maciej
dc.contributor.authorpl
Lewicki, Grzegorz - 129946
dc.date.accessioned
2019-08-28T09:50:47Z
dc.date.available
2019-08-28T09:50:47Z
dc.date.issuedpl
2019
dc.date.openaccess
0
dc.description.accesstime
w momencie opublikowania
dc.description.numberpl
3
dc.description.physicalpl
1929-1952
dc.description.version
ostateczna wersja wydawcy
dc.description.volumepl
29
dc.identifier.doipl
10.1007/s12220-018-0069-4
dc.identifier.eissnpl
1559-002X
dc.identifier.issnpl
1050-6926
dc.identifier.projectpl
04/43/DSPB/0094
dc.identifier.projectpl
ROD UJ / OP
dc.identifier.uri
https://ruj.uj.edu.pl/xmlui/handle/item/81402
dc.languagepl
eng
dc.language.containerpl
eng
dc.rights*
Udzielam licencji. Uznanie autorstwa 4.0 Międzynarodowa
dc.rights.licence
CC-BY
dc.rights.uri*
http://creativecommons.org/licenses/by/4.0/legalcode.pl
dc.share.type
inne
dc.subject.enpl
Lorentz and Marcinkiewicz spaces
dc.subject.enpl
strict monotonicity
dc.subject.enpl
strict convexity
dc.subject.enpl
order continuity
dc.subject.enpl
extreme point
dc.subject.enpl
existence set
dc.subject.enpl
one-complemented subspace
dc.subtypepl
Article
dc.titlepl
Sequence Lorentz spaces and their geometric structure
dc.title.journalpl
The Journal of Geometric Analysis
dc.typepl
JournalArticle
dspace.entity.type
Publication

* The migration of download and view statistics prior to the date of April 8, 2024 is in progress.

Views
3
Views per month
Views per city
Ashburn
1
Downloads
ciesielski_lewicki_sequence_lorentz_spaces_and_their_geometric_2019.pdf
2